Tornadoes · United States · Ohio · 2025

EF0 tornado, North Hampton to Moorefield, Ohio, July 19, 2025

From North Hampton to Moorefield, this EF0 tornado ran 0.9 miles across Clark County on July 19, 2025, touching down at 9:15 PM EDT and reaching 50 yards wide. It killed nobody, and did $10,000 of property damage.

The rating scale

Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.

  1. EF065 to 85 mphthis tornado

    Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.

  2. EF186 to 110 mph

    Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.

  3. EF2111 to 135 mph

    Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.

  4. EF3136 to 165 mph

    Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.

  5. EF4166 to 200 mph

    Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.

  6. EF5over 200 mph

    Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.

  7. Unrated

    The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.

The record

Rating
EF0
Date
July 19, 2025
Touchdown
9:15 PM EDT (01:15 UTC)
Lifted
9:19 PM EDT (01:19 UTC)
On the ground
4 minutes
Path length
0.9 miles (1.4 km)
Path width
50 yards (46 m)
Deaths
0
Injuries
0
Property damage
$10,000
County
Clark County
Touchdown point
39.975, -83.922
Lift-off point
39.978, -83.905
Record number
2507191915-01

The damage survey

17 damage points were recorded along this path by NWS ILN, in the Damage Assessment Toolkit the survey teams carry. The strongest indicator was rated EF1. The highest wind the damage implies is 100 mph.

  • Crop damage to corn on both sides of Shrine Road.

Survey points are preliminary and are the raw material the published rating was built from. Source: NWS Damage Assessment Toolkit.

What the Weather Service recorded

A low pressure system moved through the Ohio Valley and Great Lakes region, lifting a warm front through the area, which brought an influx of moisture and warmth. Showers and thunderstorms developed, causing instances of flooding and severe weather.

The first evidence of this tornado occurred on Johnson Road east of Folk Ream Road, where several large trees had branches snapped off and multiple smaller trees were snapped along their trunks. The tornado continued northeast, where it caused significant damage to corn fields along and east of Shrine Road. The tornado is believed to have dissipated east of Shrine Road.

The tornado is believed to have first formed on the west side of Derr Road, where a tree was downed onto a camper. The tornado then continued east, where some minor structural damage was noted along with numerous trees downed. The tornado moved northeast, where the most significant damage was observed north of Moorefield Road, along Ridgewood Road West, Waltin Lane, and Midland Road. Two homes had large portions of their roofs removed, with one section of a roof thrown across the road and into the backyard of another property. Additional debris was lofted and thrown into multiple trees. Finally, shingle damage was noted on numerous homes and tree damage was widespread through this neighborhood. The tornado continued northeast of Ridgewood Road East, where the damage became more limited and sporadic. Of note, several trees and multiple large tree limbs were downed on Middle Urbana Road, Windy Ridge Drive, and Morris Road. The tornado is believed to have dissipated beyond this point.

From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.

The warnings

No tornado warning for this county appears in the archive as in force at the moment the tornado touched down.

Issued (UTC)ExpiredProductOffice
11:26 UTC14:00 UTCDense Fog AdvisoryILN
17:00 UTC03:11 UTCFlood WatchILN

Every warning and watch covering the touchdown point that day, from the Iowa Environmental Mesonet's archive of National Weather Service products. Lead time is measured from the issue of the warning in force to the touchdown time in the database, both of which were recorded to the minute by different people.

The forecast that day

The Storm Prediction Center had this point in a Marginal Risk. The outlook in force was issued at 01:00 UTC.

SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.

What forecasters said that day

The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before the tornado touched down at Jul 19, 7:35 PM EDT, 1 hour 40 minutes earlier.

Area forecast discussion, Jul 19, 7:35 PM EDT, 1 hour 40 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
735 PM EDT Sat Jul 19 2025

.SYNOPSIS...
An active weather pattern will lead to occasional showers and
thunderstorms through Monday. Some of the storms will be capable of
producing locally heavy rainfall. Drier and warmer conditions will
develop through mid next week.

&&

.NEAR TERM /THROUGH SUNDAY/...
MCS progressing east across eastern Illinois and western Indiana
early this afternoon. This is in association with a mid level short
wave that will continue to move across the southern Great Lakes
region through this evening. This morning's fog and stratus and now
debris clouds spreading in from the west from the convection has
helped to limit destabilization somewhat across our area so far this
afternoon, with a relative min in ML Capes currently across much of
Ohio. This will result in some uncertainty as to how well the
convection will hold together as it moves into our northern areas
through the rest of this afternoon.

Meanwhile, convection across southern Indiana will likely continue
to build east southeast along the instability gradient. Some of
this will likely affect our southern areas and especially the Tri-
State area later this afternoon into early evening. With PWs around
2 inches, torrential downpours/localized flooding can be expected
with the stronger storms, with the best chance for this (and any
damaging wind threat), most likely across southwest portions of our
area through early evening.

&&

.SHORT TERM /SUNDAY NIGHT/...
In west to northwest flow aloft, additional weak mid level short
waves will progress east southeast across our area Sunday into
Sunday night as a weak frontal boundary sags south across the Ohio
Valley. As we destabilize through the day, showers and thunderstorms
will once again become more widespread and then linger into the
evening hours before decreasing overnight. The highest pops look to
be across our southern areas, closer to the frontal boundary.
Locally heavy rain and a few damaging wind gusts will be possible
during the afternoon/early evening with the stronger storms. Highs
on Sunday will be in the mid to upper 80s with lows Sunday night in
the mid 60s to lower 70s.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
By Monday morning, the cold front will continue to sag south, across
the CWA. Showers and storms are expected along this boundary, likely
remaining south of I-70. Weak cold air advection trickles into the
region and temperatures respond accordingly: highs along and north
of I-70 rise to the low 80s (overnight lows upper 50s), while temps
nearer to the Ohio River reach the mid 80s (overnight lows upper
60s). The area dries out overnight and mass subsidence results in
decreasing cloud cover.

Large scale ridging coupled with surface high pressure work into the
region Monday night into Tuesday. Tuesday looks mostly dry with
seasonable tempers in the mid 80s as the high sits over us. However,
as the surface high moves east and we get return southerly flow,
we'll notice a substantial warm up and uptick in dew points as the
week progresses.

As such, heat indices on Wednesday are forecast to rise
into the 90s with overnight lows in the low 70s. Thursday/Friday
look to be the hottest day of the week, with heat indices
comfortably in the mid to upper 90s, with splotchy areas over 100F
in the river valleys. Overnight lows fall to the mid 70s. Right now,
we're a bit far out in time, but some heat products may end up being
needed should this forecast stay on track.

Near the end of the week, the surface high truly departs the region
and the mid-level ridging breaks down, allowing for more zonal flow
and re-introducing shower and thunderstorm chances.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
Mid level ridge remains across to our south from the Lower MS Vly
across the southeast with a band of westerlies from the Upper Mid
West thru the Great Lakes. An embedded short wave moving thru the
area has lead to scattered showers with embedded thunderstorms this
afternoon into early evening. This axis of pcpn that continues over
Central Ohio will continue moving out of the area. Consensus of
latest CAM solutions keeps the area dry overnight.

Some MVFR to locally IFR stratus and fog will once again develop
late tonight and persist into Sunday morning. Low clouds and fog will
lift through late morning with VFR conditions prevailing during the
afternoon.

A cold front sagging in from the northwest will interact with the
moderately unstable airmass leading to scattered showers and
thunderstorms Sunday afternoon. In the very moist environment - some
of the storms will lead to very heavy rain and brief IFR conditions.

OUTLOOK...Thunderstorms are likely through Monday. MVFR ceilings are
possible Sunday night into Monday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...JGL
NEAR TERM...JGL
SHORT TERM...JGL
LONG TERM...CA
AVIATION...AR
Hazardous weather outlook, Jul 19, 9:55 AM EDT, 11 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
955 AM EDT Sat Jul 19 2025

OHZ026-034-035-043>046-052-054>056-064-065-074-201000-
Hardin-Mercer-Auglaize-Shelby-Logan-Union-Delaware-Champaign-Madison-
Franklin-Licking-Pickaway-Fairfield-Hocking-
955 AM EDT Sat Jul 19 2025

This Hazardous Weather Outlook is for central Ohio and west central
Ohio.

.DAY ONE...Today and tonight.

Severe weather is possible today with damaging winds the primary
threat. There is also the threat of heavy rain which could lead to
flash flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ050-058-059-066-073>075-080-KYZ089>096-OHZ042-051-053-060>063-
070>073-077>080-201000-
Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Darke-
Miami-Clark-Preble-Montgomery-Greene-Butler-Warren-Clinton-Ross-
Hamilton-Clermont-Brown-Highland-
955 AM EDT Sat Jul 19 2025

This Hazardous Weather Outlook is for east central Indiana,
southeast Indiana, northern Kentucky, central Ohio, south central
Ohio, southwest Ohio and west central Ohio.

.DAY ONE...Today and tonight.

Severe weather is possible today with damaging winds the primary
threat. There is also the threat of heavy rain which could lead to
flash flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Severe weather is possible on Sunday with damaging winds the primary
threat.  There is also the threat of heavy rain which could lead to
flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

KYZ097>100-OHZ081-082-088-201000-
Bracken-Robertson-Mason-Lewis-Adams-Pike-Scioto-
955 AM EDT Sat Jul 19 2025

This Hazardous Weather Outlook is for northeast Kentucky, northern
Kentucky and south central Ohio.

.DAY ONE...Today and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Severe weather is possible on Sunday with damaging winds the primary
threat.  There is also the threat of heavy rain which could lead to
flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 19, 4:23 PM EDT, 4 hours 52 minutes before
Special Weather Statement
National Weather Service Wilmington OH
423 PM EDT Sat Jul 19 2025

OHZ042-043-051-060-061-192100-
Montgomery OH-Darke OH-Shelby OH-Preble OH-Miami OH-
423 PM EDT Sat Jul 19 2025

...A CLUSTER OF STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF
SOUTHWESTERN SHELBY...NORTHEASTERN PREBLE...SOUTHEASTERN DARKE...
NORTHWESTERN MONTGOMERY AND MIAMI COUNTIES THROUGH 500 PM EDT...

At 422 PM EDT, a cluster of strong thunderstorms were located along a
line extending from near New Madison to near Trotwood, moving
northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph, frequent cloud-to-ground
         lightning, and torrential rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Lightning can cause serious injury or
         death. Visibility will be poor and hydroplaning is
         possible.

Locations impacted include...
Dayton, Huber Heights, Troy, Trotwood, Piqua, Vandalia, Englewood,
Greenville, Tipp City, West Milton, Versailles, Covington, Arcanum,
Bradford, Lewisburg, Pleasant Hill, New Madison, Brown, Riverside,
and Clayton.

This includes the following Interstates...
 I-70 in Ohio between mile markers 11 and 38.
 I-75 in Ohio between mile markers 57 and 86.

Motorists should slow down and use extra caution.

When thunder roars, go indoors! Do not stay in the open or seek
shelter under trees when lightning threatens.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 4025 8443 4022 8422 4015 8403 3991 8405
      3965 8436 3993 8476 4021 8451
TIME...MOT...LOC 2022Z 220DEG 20KT 3993 8464 3975 8439

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Franks
Special weather statement, Jul 19, 4:31 PM EDT, 4 hours 44 minutes before
Special Weather Statement
National Weather Service Wilmington OH
431 PM EDT Sat Jul 19 2025

OHZ070-071-077-078-192100-
Hamilton OH-Clermont OH-Warren OH-Butler OH-
431 PM EDT Sat Jul 19 2025

...A CLUSTER OF STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EASTERN
HAMILTON...SOUTHEASTERN BUTLER...NORTHERN CLERMONT AND WARREN
COUNTIES THROUGH 500 PM EDT...

At 429 PM EDT, a cluster of strong thunderstorms were located along a
line extending from Springdale to Camp Dennison to Melbourne, moving
northeast at 25 mph.

HAZARD...Frequent cloud-to-ground lightning and torrential rainfall.

SOURCE...Radar indicated.

IMPACT...Lightning can cause serious injury or death. Visibility
         will be poor and hydroplaning is possible. Flooding in
         areas with poor drainage is likely.

Locations impacted include...
Cincinnati, Hamilton, Middletown, Fairfield, Mason, Lebanon, Forest
Park, Sharonville, Monroe, Blue Ash, Loveland, Franklin, Springdale,
Reading, Montgomery, Madeira, Wyoming, Milford, Deer Park, and
Forestville.

This includes the following Interstates...
 I-71 in Ohio between mile markers 11 and 36.
 I-75 in Ohio between mile markers 11 and 32.

Motorists should slow down and use extra caution.

When thunder roars, go indoors! Do not stay in the open or seek
shelter under trees when lightning threatens.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3930 8462 3953 8427 3938 8399 3926 8401
      3906 8410 3900 8430 3903 8434 3905 8442
      3907 8443 3917 8438
TIME...MOT...LOC 2029Z 241DEG 24KT 3930 8445 3921 8429 3905 8437

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<35 MPH

Franks
Local storm report, Jul 19, 4:40 PM EDT, 4 hours 35 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
440 PM EDT Sat Jul 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     Rain             1 WSW Morrow            39.35N 84.15W
07/19/2025  M2.60 Inch       Warren             OH   NWS Employee

            Storm total from personal weather station.

&&
Special weather statement, Jul 19, 5:14 PM EDT, 4 hours 1 minute before
Special Weather Statement
National Weather Service Wilmington OH
514 PM EDT Sat Jul 19 2025

OHZ054-063-064-073-192145-
Ross OH-Fayette OH-Madison OH-Pickaway OH-
514 PM EDT Sat Jul 19 2025

...A CLUSTER OF STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF
FAYETTE...WESTERN PICKAWAY...SOUTHEASTERN MADISON AND NORTHWESTERN
ROSS COUNTIES THROUGH 545 PM EDT...

At 513 PM EDT, a cluster of strong thunderstorms were located over
Washington Court House, moving northeast at 20 mph.

HAZARD...Winds gusts up to 35 mph and torrential rainfall. Flooding
         of areas with poor drainage.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Visibility will be poor and hydroplaning
         is possible.

Locations impacted include...
Washington Court House, Mount Sterling, Williamsport, Bloomingburg,
New Holland, Staunton, Good Hope, Clarksburg, Chenoweth, Deer Creek
Lake, Jasper Mills, State Route 207 at US Route 22, Madison Mills,
Rock Mills, Plano, Pancoastburg, and Derby.

This includes I-71 in Ohio between mile markers 81 and 88.

Motorists should slow down and use extra caution.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3940 8349 3953 8358 3954 8358 3956 8360
      3982 8325 3981 8324 3952 8309
TIME...MOT...LOC 2113Z 241DEG 19KT 3952 8346

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...35 MPH

Franks
Special weather statement, Jul 19, 5:59 PM EDT, 3 hours 16 minutes before
Special Weather Statement
National Weather Service Wilmington OH
559 PM EDT Sat Jul 19 2025

OHZ064-065-073-074-192230-
Fairfield OH-Ross OH-Hocking OH-Pickaway OH-
559 PM EDT Sat Jul 19 2025

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHWESTERN
FAIRFIELD...WEST CENTRAL HOCKING...SOUTHERN PICKAWAY AND NORTHEASTERN
ROSS COUNTIES THROUGH 630 PM EDT...

At 557 PM EDT, a strong thunderstorm was located near Williamsport,
moving east at 30 mph.

HAZARD...Winds gusts up to 35 mph and very heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Flooding of areas with poor drainage is
         likely.

Locations impacted include...
Circleville, Kingston, Williamsport, Logan Elm Village, Frankfort,
Amanda, Stoutsville, Laurelville, Clarksburg, Adelphi, Tarlton, Aw
Marion State Park, East Ringgold, Buena Vista in Hocking County,
Andersonville, Austin, Whisler, Clearport, State Route 207 at US
Route 22, and Pickaway County Airport.

If outdoors, consider seeking shelter inside a sturdy building.

Motorists should slow down and use extra caution.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3946 8274 3940 8314 3941 8325 3957 8321
      3974 8272 3956 8265
TIME...MOT...LOC 2157Z 252DEG 28KT 3951 8308

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...35 MPH

Franks

The air that afternoon

The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.

Cncnati-Daytn, OH (KILN), 00:00Z

1.3 hours before the tornado, 62 km from the path. July 20, 2025.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2025-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 674 joules per kilogram, CIN -13, lifted condensation level 783 meters above ground. Wind barbs in knots down the right edge.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2025-07-20The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 117 square meters per square second, 0 to 6 km bulk shear 47 knots.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
674 J/kg
Mixed-layer CIN
-13 J/kg
Surface CAPE
1510 J/kg
Mixed-layer LCL
783 m above ground
0-6 km bulk shear
47 kt
0-1 km bulk shear
21 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
257 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.5
0-3 km lapse rate
5.7 K/km

Open this sounding in Storm Lab

Cncnati-Daytn, OH (KILN), 12:00Z

10.7 hours after it, 62 km from the path. July 20, 2025.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2025-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 151 joules per kilogram, CIN -29, lifted condensation level 599 meters above ground. Wind barbs in knots down the right edge.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2025-07-20The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 78 square meters per square second, 0 to 6 km bulk shear 31 knots.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
151 J/kg
Mixed-layer CIN
-29 J/kg
Surface CAPE
621 J/kg
Mixed-layer LCL
599 m above ground
0-6 km bulk shear
31 kt
0-1 km bulk shear
20 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7
0-3 km lapse rate
4.6 K/km

Open this sounding in Storm Lab

The surface observations

Springfield (SGH), 16 km from the path, in the two hours either side.

Time (UTC)Temp (°F)Dew point (°F)WindGust (kt)Pressure (mb)Weather
23:15 UTC150° 5 kt1014.9
23:20 UTC75.273.4150° 5 kt1014.9
23:20 UTC150° 4 kt1014.9
23:25 UTC160° 5 kt1014.9
23:29 UTC75.273.4140° 7 kt1014.9
23:30 UTC140° 5 kt1014.9
23:35 UTC140° 7 kt1014.9
23:40 UTC150° 5 kt1014.9
23:45 UTC150° 5 kt1014.9
23:50 UTC190° 4 kt1014.9
23:55 UTC170° 2 kt1014.9
23:56 UTC7574 4 kt1014.9
00:00 UTC220° 5 kt1014.9
00:05 UTC180° 5 kt1014.9
00:10 UTC230° 5 kt1014.9
00:15 UTC210° 5 kt1014.9
00:20 UTC210° 5 kt1014.9
00:25 UTC200° 5 kt1014.9
00:30 UTC180° 5 kt1014.9
00:35 UTC200° 5 kt1014.9
00:40 UTC180° 4 kt1014.9
00:45 UTC200° 5 kt1014.9
00:50 UTC190° 5 kt1014.9
00:55 UTC190° 5 kt1014.6
00:56 UTC7474190° 5 kt1014.6
01:00 UTC180° 5 kt1014.6
01:05 UTC200° 5 kt1014.6
01:10 UTC200° 5 kt1014.6
01:15 UTC200° 5 kt1014.6
01:20 UTC190° 5 kt1014.2
01:25 UTC200° 5 kt1014.2
01:30 UTC210° 5 kt1014.6
01:35 UTC200° 5 kt1014.6
01:40 UTC200° 8 kt1014.6
01:45 UTC220° 5 kt1014.6-RA
01:50 UTC210° 7 kt1014.6-RA
01:55 UTC210° 7 kt1014.6-RA
01:56 UTC7474210° 7 kt1014.6
02:00 UTC210° 9 kt1014.6
02:05 UTC220° 8 kt1014.6
02:10 UTC210° 7 kt1014.6
02:15 UTC210° 8 kt1014.6
02:20 UTC220° 7 kt1014.6
02:25 UTC230° 7 kt1014.9
02:30 UTC220° 5 kt1014.9
02:33 UTC73.473.4220° 6 kt1014.9
02:35 UTC230° 7 kt1014.9
02:40 UTC230° 7 kt1014.9
02:45 UTC230° 8 kt1014.9
02:50 UTC240° 8 kt1014.9
02:55 UTC240° 7 kt1014.9
02:56 UTC7372230° 7 kt1014.9
03:00 UTC230° 5 kt1014.9
03:05 UTC230° 5 kt1014.9
03:10 UTC230° 7 kt1014.9

From the Iowa Environmental Mesonet's archive of airport observations.

The radar

The Cincinnati radar (KILN), 62 km away, was scanning. The volume nearest the touchdown began at 01:13 UTC.

Open the radar archive at this moment, over the track

Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.

What was reported nearby

Local storm reports within 60 km of the path, in the three hours either side.

Time (UTC)ReportWhereCountyRemark
01:14 UTCTORNADO2 Ene AnnaShelby, OHAn EF0 tornado was confirmed in Shelby County, OH from storms that occurred the evening of July 19th, 2025, based on video and drone footage evidence. Damage to crops and minor tree damage were observed northeast of Anna
01:15 UTCTSTM WND DMG3 Ene AnnaShelby, OHDamage to crops near Lochard Road and Wells Road intersection. Possible tornado. Time estimated from RADAR.
01:15 UTCTORNADO2 Se North HamptonClark, OHAn EF0 tornado was confirmed in Clark County, OH from the storms that occurred the evening of July 19, 2025 based on NWS survey results. The primary damage with this tornado was located southeast of North Hampton where l
01:35 UTCTORNADO3 Ese Tremont CityClark, OHAn EF1 tornado was confirmed in Clark County, OH from the storms that occurred the evening of July 19, 2025 based on NWS survey results. The most extensive damage was observed in the town of Northridge, where two homes h
01:36 UTCTSTM WND DMG3 Ese Tremont CityClark, OHCorrects previous tstm wnd dmg report from 3 ESE Tremont City. Trees and power lines down at Moorefield and West Ridgewood. Two buildings damaged as well. Possible tornado. Time estimated from RADAR.
01:36 UTCTSTM WND DMG3 Ese Tremont CityClark, OHTrees and power lines down at Moorefield and West Ridgewood. Possible tornado. Time estimated from RADAR.

From the Iowa Environmental Mesonet's archive of National Weather Service local storm reports.

This ground now

The live radar over the trackEvery 2025 tornado in OhioEvery tornado in Ohio since 1950Warnings in force in Ohio nowThe forecast where you are

The other tornadoes of July 19, 2025

5 more were confirmed in the United States that day.

DateTimeRatingWherePath (mi)Width (yd)DeathsInjuriesDamage
July 195:45 AM CDTUnratedBoone, IA4.540
July 194:21 PM CDTEF0Manitowoc, WI1.660
July 194:00 PM MDTEF1Crook, WY0.055
July 199:14 PM EDTEF0Shelby, OH1.150$5,000
July 199:35 PM EDTEF1Clark, OH2.8175$200,000

What this means

Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.

Sources

NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.